Quality of RCTs in periodontology--a systematic review

Montenegro, R; Needleman, I; Moles, D; Tonetti, M; (2002) Quality of RCTs in periodontology--a systematic review. Journal of dental research, 81 (12). pp. 866-70. ISSN 0022-0345 DOI: https://doi.org/10.1177/154405910208101214

Permanent Identifier

Use this Digital Object Identifier when citing or linking to this resource.

https://doi.org/10.1177/154405910208101214

Abstract

Share

Download

Full text not available from this repository.

Downloads

View details

Metrics & Citations


Google Scholar